Metrics

From
Semi-Parametric Models for Longitudinal Data Analysis by Liu Yang and Xu-Feng Niu Journal of Finance and Economics. 2021, 9(3), 93-105 doi:10.12691/jfe-9-3-1
Views
1990
Html 1990
Abstract 0
08 June 2021 (publication date) through 24 May 2022 *
45.13 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2002
PDF898
Epub837
XML121
PPT0
Figures108
Tables38
Export: 587
RIS181
BibTex218
Endnote188
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com